# SDR DL75E081480

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 767-2Q8
- Aircraft serial: 27620
- Aircraft time: 39,679 hours, 13,557 cycles
- Engine: Pwa PW2037
- Engine time: 33,064 hours, 11,806 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RT ENGINE GOT STEADY RT GEN DRIVE LIGHT.  IDG GEN OIL SERVICED AND INSPECTED RUN UP REFORMED AND PROBLEM CONTINUE.  FWD TO MEL 24-00-01.  APU OIL CHECKED SERVICED TO FULL.  CONFIRMED NO FAULT HISTORY LAST 20 DAYS.  REP PLA INSTALLED.
